Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional'nyi Analiz i ego Prilozheniya, 1971, Volume 5, Issue 4, Pages 1–8 (Mi faa2610)  

This article is cited in 16 scientific papers (total in 16 papers)

Stationary subgroups of points of general position in the representation space of a semisimple Lie group

E. M. Andreev, V. L. Popov
References:
Received: 02.02.1971
English version:
Functional Analysis and Its Applications, 1971, Volume 5, Issue 4, Pages 265–271
DOI: https://doi.org/10.1007/BF01086737
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: E. M. Andreev, V. L. Popov, “Stationary subgroups of points of general position in the representation space of a semisimple Lie group”, Funktsional. Anal. i Prilozhen., 5:4 (1971), 1–8; Funct. Anal. Appl., 5:4 (1971), 265–271
Citation in format AMSBIB
\Bibitem{AndPop71}
\by E.~M.~Andreev, V.~L.~Popov
\paper Stationary subgroups of points of general position in the representation space of a semisimple Lie group
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 4
\pages 1--8
\mathnet{http://mi.mathnet.ru/faa2610}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=291174}
\zmath{https://zbmath.org/?q=an:0246.22017}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 4
\pages 265--271
\crossref{https://doi.org/10.1007/BF01086737}
Linking options:
  • https://www.mathnet.ru/eng/faa2610
  • https://www.mathnet.ru/eng/faa/v5/i4/p1
  • This publication is cited in the following 16 articles:
    1. Skip Garibaldi, Robert M. Guralnick, “Generic Stabilizers for Simple Algebraic Groups”, Michigan Math. J., 72:none (2022)  crossref
    2. M. P. Bento, “The invariant space of multi-Higgs doublet models”, J. High Energ. Phys., 2021:5 (2021)  crossref
    3. Yu. A. Neretin, “A Remark on Nilpotent Lie Algebras that Do No Admit Gradings”, J Math Sci, 247:5 (2020), 711  crossref
    4. SKIP GARIBALDI, ROBERT M. GURALNICK, “GENERICALLY FREE REPRESENTATIONS II: IRREDUCIBLE REPRESENTATIONS”, Transformation Groups, 25:3 (2020), 793  crossref
    5. Yu. A. Neretin, “A remark on nilpotent Lie algebras that do no admit gradings”, Teoriya predstavlenii, dinamicheskie sistemy, kombinatornye i algoritmicheskie metody. XXX, Zap. nauchn. sem. POMI, 481, POMI, SPb., 2019, 108–124  mathnet
    6. Max Pfeffer, Anna Seigal, Bernd Sturmfels, “Learning Paths from Signature Tensors”, SIAM J. Matrix Anal. Appl., 40:2 (2019), 394  crossref
    7. Claudio Gorodski, Francisco J. Gozzi, “Representations with Sp(1)k Sp ( 1 ) k -reductions and quaternion-Kähler symmetric spaces”, Math. Z., 290:1-2 (2018), 561  crossref
    8. Skip Garibaldi, Robert M. Guralnick, “Spinors and essential dimension”, Compositio Math., 153:3 (2017), 535  crossref
    9. V. L. Popov, “Algebras of general type: Rational parametrization and normal forms”, Proc. Steklov Inst. Math., 292 (2016), 202–215  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. Skip Garibaldi, Robert M. Guralnick, “Essential dimension of algebraic groups, including bad characteristic”, Arch. Math., 107:2 (2016), 101  crossref
    11. V. L. Popov, “Number of components of the nullcone”, Proc. Steklov Inst. Math., 290:1 (2015), 84–90  mathnet  crossref  crossref  isi  elib  elib
    12. V. L. Popov, “Closed orbits of Borel subgroups”, Math. USSR-Sb., 63:2 (1989), 375–392  mathnet  crossref  mathscinet  zmath
    13. V. L. Popov, “Syzygies in the theory of invariants”, Math. USSR-Izv., 22:3 (1984), 507–585  mathnet  crossref  mathscinet  zmath
    14. V. L. Popov, “A finiteness theorem for representations with a free algebra of invariants”, Math. USSR-Izv., 20:2 (1983), 333–354  mathnet  crossref  mathscinet  zmath
    15. Ronald L. Lipsman, “Characters of lie groups II: Real polarizations and the orbital-integral character formula”, J. Anal. Math., 31:1 (1977), 257  crossref
    16. A. M. Popov, “Irreducible simple linear Lie groups with finite standard subgroups of general position”, Funct. Anal. Appl., 9:4 (1975), 346–347  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Функциональный анализ и его приложения Functional Analysis and Its Applications
    Statistics & downloads:
    Abstract page:499
    Full-text PDF :152
    References:58
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025